# SDR REXA2025071500730

- Difficulty date: June 27, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 39,407 hours, 27,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670103371
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION': CORROSION ON HYDRAULIC LINES SUPPORT PLATES 3EA (IN BK, LG EXT, LG RET), TWO LOCATED ON 45RBL/45LBL AND THE OTHER LOCATED ON 35LBL AT RH/LH WHEEL WELL AREA CORROSION ON SUPPORT PLATE LBL35 WAS REMOVED AND EVALUATED  WITHIN  LIMITS, PER CRJ-900 SRM 53-00-00-101-001-A01, SRM 51-21-06-001-001-A01, SUPPORT PLATES OF 45RBL/45LBL  WERE REPAIRED PER EA CRJ953-19635 REV. IR
